Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po pospisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2008 są ogólnodostępne (bezpłatnie).

A new proof for the multiplicative property of the boolean cumulants with applications to the operator-valued case

Tom 117 / 2009

Mihai Popa Colloquium Mathematicum 117(2009), 81-93 MSC: 45L53, 46L08. DOI: 10.4064/cm117-1-5

Streszczenie

The paper presents several combinatorial properties of the boolean cumulants. A consequence is a new proof of the multiplicative property of the boolean cumulant series that can be easily adapted to the case of boolean independence with amalgamation over an algebra.

Autorzy

  • Mihai PopaDepartment of Mathematics
    Indiana University at Bloomington
    Rawles Hall
    931 E 3rd St
    Bloomington, IN 47405, U.S.A.
    and
    Institute of Mathematics
    Romanian Academy
    P.O. Box 1-764
    RO-70700, Bucureşti, Romania
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek